Follow
Xianpeng Hu
Xianpeng Hu
Unknown affiliation
Verified email at cityu.edu.hk
Title
Cited by
Cited by
Year
Global existence and large-time behavior of solutions to the three-dimensional equations of compressible magnetohydrodynamic flows
X Hu, D Wang
Archive for Rational Mechanics and Analysis 197 (1), 203-238, 2010
2922010
Global solutions to the three-dimensional full compressible magnetohydrodynamic flows
X Hu, D Wang
Communications in mathematical physics 283 (1), 255-284, 2008
2282008
Low Mach number limit of viscous compressible magnetohydrodynamic flows
X Hu, D Wang
SIAM journal on mathematical analysis 41 (3), 1272-1294, 2009
1302009
Global existence for the multi-dimensional compressible viscoelastic flows
X Hu, D Wang
Journal of Differential Equations 250 (2), 1200-1231, 2011
972011
Global solution to the three-dimensional incompressible flow of liquid crystals
X Hu, D Wang
Communications in Mathematical Physics 296 (3), 861-880, 2010
762010
Local strong solution to the compressible viscoelastic flow with large data
X Hu, D Wang
Journal of Differential Equations 249 (5), 1179-1198, 2010
712010
Global existence and optimal decay rates for three-dimensional compressible viscoelastic flows
X Hu, G Wu
SIAM Journal on Mathematical Analysis 45 (5), 2815-2833, 2013
682013
Global existence for two dimensional compressible magnetohydrodynamic flows with zero magnetic diffusivity
X Hu
arXiv preprint arXiv:1405.0274, 2014
602014
Global solutions of two‐dimensional incompressible viscoelastic flows with discontinuous initial data
X Hu, F Lin
Communications on Pure and Applied Mathematics 69 (2), 372-404, 2016
572016
Compactness of weak solutions to the three-dimensional compressible magnetohydrodynamic equations
X Hu, D Wang
Journal of Differential Equations 245 (8), 2176-2198, 2008
522008
Global solution to the three-dimensional compressible flow of liquid crystals
X Hu, H Wu
SIAM Journal on Mathematical Analysis 45 (5), 2678-2699, 2013
492013
Long-time behavior and weak-strong uniqueness for incompressible viscoelastic flows
X Hu, H Wu
arXiv preprint arXiv:1411.0518, 2014
292014
Strong solutions to the three-dimensional compressible viscoelastic fluids
X Hu, D Wang
Journal of Differential Equations 252 (6), 4027-4067, 2012
282012
The initial-boundary value problem for the compressible viscoelastic flows
X Hu, D Wang
Discrete & Continuous Dynamical Systems 35 (3), 917, 2015
262015
A blowup criterion for ideal viscoelastic flow
X Hu, R Hynd
arXiv preprint arXiv:1102.1113, 2011
242011
Suitable weak solutions for the co-rotational Beris–Edwards system in dimension three
H Du, X Hu, C Wang
Archive for Rational Mechanics and Analysis 238 (2), 749-803, 2020
162020
Global existence of weak solutions to two dimensional compressible viscoelastic flows
X Hu
Journal of Differential Equations 265 (7), 3130-3167, 2018
162018
Formation of singularity for compressible viscoelasticity
X Hu, D Wang
Acta Mathematica Scientia 32 (1), 109-128, 2012
162012
Long-time dynamics of the nonhomogeneous incompressible flow of nematic liquid crystals
X Hu, H Wu
arXiv preprint arXiv:1202.4512, 2012
152012
Global solutions to repulsive Hookean elastodynamics
X Hu, N Masmoudi
Archive for Rational Mechanics and Analysis 223 (1), 543-590, 2017
132017
The system can't perform the operation now. Try again later.
Articles 1–20